# SDR UALA2012022701165

- Difficulty date: February 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 72,593 hours, 8,607 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP CROSS AISLE DOOR 2R AND 2L.  RELAMPED EMERGENCY LIGHT.
